I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 3, PAGES 637-650
O. I. Balashov
A. I. Generalov
View as HTML View as gif image View as LaTeX source
An infinite series of nongroup symmetric algebras
$R_n$, $n\geqslant 1$, is constructed as quotient algebras of a path algebra of a quiver. For these algebras, it is shown that minimal projective resolution of a simple module may be obtained as the total complex of a double complex of the same shape.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: December 23, 2001